# SDR TWAA0002310

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 775 - 777
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, FOUND CORROSION ON LOWER FUSELAGE SKIN AT RUB STRIP FOR RT WING TO FUSELAGE FAIRING AT STA 764, 771, 775, AND 777.  REMOVED CORROSION PER SPM 6-80-01.  ALODINED AND PRIMED AND INSTALLED DOUBLER PER SRM 53-04, PAGE 321.
